Bonus‐Malus Scales in Segmented Tariffs With Stochastic Migration Between Segments
Natacha Brouhns,
Montserrat Guillen,
Michel Denuit and
Jean Pinquet
Journal of Risk & Insurance, 2003, vol. 70, issue 4, 577-599
Abstract:
This article proposes a computer‐intensive methodology to build bonus‐malus scales in automobile insurance. The claim frequency model is taken from Pinquet, Guillén, and Bolancé (2001). It accounts for overdispersion, heteroskedasticity, and dependence among repeated observations. Explanatory variables are taken into account in the determination of the relativities, yielding an integrated automobile ratemaking scheme. In that respect, it complements the study of Taylor (1997).
Date: 2003
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (21)
Downloads: (external link)
https://doi.org/10.1046/j.0022-4367.2003.00066.x
Related works:
Working Paper: Bonus-Malus scales in segmented tariffs with stochastic migration between segments (2003)
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:bla:jrinsu:v:70:y:2003:i:4:p:577-599
Ordering information: This journal article can be ordered from
http://www.wiley.com/bw/subs.asp?ref=0022-4367
Access Statistics for this article
Journal of Risk & Insurance is currently edited by Joan T. Schmit
More articles in Journal of Risk & Insurance from The American Risk and Insurance Association Contact information at EDIRC.
Bibliographic data for series maintained by Wiley Content Delivery ().